# SDR IXXA110018O

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 101,429 hours, 27,133 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Prox Switch
- Part time: 101,429 hours, 27,133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, AFTER GEARS WAS RETRACTED THE DOOR NOT LATCH LIGHT REMAINED ON.  THE CREW CYCLED THE GEARS, DOOR NOT LATCH LIGHT STILL REMAINED ON, AFTER ACCOMPLISHING UPLATCH CHECK LIGHT WENT OUT. THEY LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED BOTH LT AND RT DOOR WARNING SWITCHES AND WIRING, FOUND LT PROXIMITY SWITCH TARGET PIVOT BOLT LOOSE. THEY TIGHTEND BOLT. OPS CHECK GOOD IAW WD 32-01-01, MM 32-60-0.  ACFT WAS RETURNED TO SERVICE.
